# SDR U2RA201711270001

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 93,963 hours, 13,994 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Closeout Panel
- Part number: 65B1596321
- Condition: Missing
- Location: Le Wing
- Part time: 93,963 hours, 13,994 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT, DETECTED A SUDDEN MEDIUM FREQUENCY VIBRATION. AIRSPEED WAS REDUCED AND VIBRATION STOPPED.   FOUND THE NUMBER 11 KRUEGER FLAP OUTBOARD SEAL PANEL UNDER LEFT WING AT APPROXIMATELY WS 614 TO 642 LEADING EDGE AREA TO BE MISSING.  PERFORMED AIRFRAME VIBRATION CONDITIONAL INSPECTION IAW AMM 05-51-38 AND PART DEPARTED AIRPLANE CONDITIONAL INSPECTION IAW AMM 05-51-58.  APPLIED INTERIM REPAIR IAW INSTRUCTIONS PROVIDED IN  SERVICE REQUEST ID 3-4071766604.
